Alert archive / Georgia / Tornado Warnings in 2016

Tornado Warning 14, NWS Jacksonville, FL

September 2, 2016Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this tornado warning at Sep 2, 2016, 12:09 AM EDT for Camden County, Glynn County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2016, 12:09 AM EDT (04:09 UTC)
Expired
Sep 2, 2016, 12:45 AM EDT
In force
36 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 65 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 10:47 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 4.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2016-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1079 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2016-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1079 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

602 
WFUS52 KJAX 020409
TORJAX
GAC039-127-020445-
/O.NEW.KJAX.TO.W.0014.160902T0409Z-160902T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1209 AM EDT FRI SEP 2 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
  SOUTHERN GLYNN COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 1245 AM EDT
    
* AT 1209 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES NORTH OF KINGS BAY BASE...MOVING NORTH
  AT 30 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  JEKYLL ISLAND AROUND 1230 AM EDT. 
  BRUNSWICK...DOCK JUNCTION AND COUNTRY CLUB ESTATES AROUND 1245 AM 
  EDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
CUMBERLAND ISLAND...DOVER BLUFF AND HARRIETTS BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3107 8137 3082 8142 3081 8160 3122 8168
      3123 8136
TIME...MOT...LOC 0409Z 177DEG 28KT 3090 8151 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

HESS
2 follow-up statements
043 
WWUS52 KJAX 020422
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 AM EDT FRI SEP 2 2016

GAC039-127-020445-
/O.CON.KJAX.TO.W.0014.000000T0000Z-160902T0445Z/
CAMDEN GA-GLYNN GA-
1222 AM EDT FRI SEP 2 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
NORTHEASTERN CAMDEN AND SOUTHERN GLYNN COUNTIES...
    
AT 1222 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES SOUTHWEST OF JEKYLL ISLAND...OR 9 MILES SOUTH OF
BRUNSWICK...MOVING NORTH AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  JEKYLL ISLAND AROUND 1230 AM EDT. 
  BRUNSWICK...DOCK JUNCTION AND COUNTRY CLUB ESTATES AROUND 1245 AM 
  EDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE DOVER
BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3109 8137 3095 8139 3095 8162 3122 8168
      3123 8136
TIME...MOT...LOC 0422Z 177DEG 28KT 3100 8152 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

HESS
011 
WWUS52 KJAX 020439
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1239 AM EDT FRI SEP 2 2016

GAC039-127-020449-
/O.EXP.KJAX.TO.W.0014.000000T0000Z-160902T0445Z/
CAMDEN GA-GLYNN GA-
1239 AM EDT FRI SEP 2 2016

...THE TORNADO WARNING FOR NORTHEASTERN CAMDEN AND SOUTHERN GLYNN
COUNTIES WILL EXPIRE AT 1245 AM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EDT FOR SOUTHEASTERN
GEORGIA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.

LAT...LON 3109 8137 3095 8139 3095 8162 3122 8168
      3123 8136
TIME...MOT...LOC 0437Z 177DEG 28KT 3100 8152 

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 1, 9:43 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Sep 1, 9:43 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
943 PM EDT THU SEP 1 2016

.UPDATE...A composite of WSR-88D's shows the clearly defined center
of Hurricane Hermine 40 nm southeast of Apalachicola Fl and moving
NNE at 14 mph. Highest sustained winds were 80 mph. Of main concern
is a large rain band along the gulf coast which will be traversing
the area tonight as the center of Hermine moves into Se Ga by late
tonight. This rain band will produce torrential rains and possible
brief tornado spin-ups. Highest rainfall amounts...close to 10
inches...will be towards the gulf coast which may cause flash
flooding. Rainfall amounts of generally 3 to 6 inches expected
elsewhere which may cause flooding.

&&

.AVIATION...Strong winds and prevailing MVFR expected tonight as
Hurricane Hermine makes landfall to the west of area TAF sites.
Occasional IFR possible in stronger rain bands. Strong winds will
continue through Friday morning.

&&

.MARINE...Tropical storm conditions expected tonight and Friday with
Hurricane Hermine.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  80  71  88 / 100 100  30  10
SSI  75  84  72  86 / 100  90  50  20
JAX  76  85  74  87 / 100  80  40  30
SGJ  76  85  74  87 /  90  70  40  60
GNV  75  82  75  86 / 100  80  50  60
OCF  75  83  74  85 / 100  80  50  60

&&

.JAX Watches/Warnings/Advisories...
FL...Flash Flood Watch through Friday evening for Baker-Columbia-
     Gilchrist-Hamilton-Suwannee-Union.

     Tropical Storm Warning for Alachua-Baker-Bradford-Clay-Coastal
     Duval-Coastal Nassau-Columbia-Flagler-Gilchrist-Inland
     Duval-Inland Nassau-Marion-Putnam-St. Johns-Union.

     Flood Watch through Friday evening for Alachua-Bradford-Clay-
     Coastal Duval-Coastal Nassau-Inland Duval-Inland Nassau-
     Marion-Putnam-St. Johns.

     Hurricane Warning for Hamilton-Suwannee.

GA...Flash Flood Watch through Friday evening for Appling-Atkinson-
     Bacon-Brantley-Charlton-Clinch-Coffee-Echols-Jeff Davis-
     Pierce-Ware-Wayne.

     Tropical Storm Warning for Appling-Atkinson-Bacon-Brantley-
     Charlton-Clinch-Coastal Camden-Coastal Glynn-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Flood Watch through Friday evening for Coastal Camden-Coastal
     Glynn-Inland Camden-Inland Glynn.

AM...Tropical Storm Warning for Coastal waters from Altamaha Sound to
     Fernandina Beach FL out 20 NM-Coastal waters from
     Fernandina Beach to St. Augustine FL out 20 NM-Coastal
     waters from St. Augustine to Flagler Beach FL out 20 NM-
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

&&

PP/ACS/JDS/JH/PH
Hazardous weather outlook, Sep 1, 6:25 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 PM EDT THU SEP 1 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-021145-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
625 PM EDT THU SEP 1 2016

...HURRICANE WARNING NOW IN EFFECT FOR HAMILTON AND SUWANNEE
COUNTIES...

...TORNADO WATCH IN EFFECT FOR NORTHEAST FLORIDA...

...TROPICAL STORM WARNING FOR SOUTHEAST GEORGIA AND MOST OF
NORTHEAST FLORIDA AND THE ADJACENT COASTAL WATERS...

...FLASH FLOOD WATCH IN EFFECT FOR SUWANNEE RIVER BASIN AND INLAND
SOUTHEAST GEORGIA TODAY THROUGH FRIDAY AFTERNOON...

...FLOOD WATCH IN EFFECT FOR REMAINDER OF SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA EXCEPT FLAGLER COUNTY TODAY THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

HURRICANE HERMINE IS FORECAST TO MAKE LANDFALL IN THE BIG BEND
REGION OF FLORIDA TONIGHT. SEE THE LATEST HURRICANE LOCAL STATEMENT
FOR MORE INFORMATION ON HERMINE.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY AFTERNOON FOR THE
SUWANNEE RIVER BASIN IN NORTHEAST FLORIDA AND INLAND SOUTHEAST
GEORGIA. 5 TO 9 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE
POSSIBLE.

A FLOOD WATCH IS IN EFFECT TODAY THROUGH FRIDAY AFTERNOON FOR THE
REMAINDER OF THE REGION EXCEPT FLAGLER COUNTY. 2 TO 5 INCHES OF
RAIN IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

ISOLATED TORNADOES ARE POSSIBLE TONIGHT THROUGH FRIDAY AS HERMINE
LIFTS NORTHEASTWARD THROUGH THE SOUTHEAST U.S. A TORNADO WATCH IS IN
EFFECT THROUGH LATE THIS EVENING FOR NORTHEAST FLORIDA AND THE
ADJACENT COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HERMINE IS FORECAST TO MOVE ACROSS SOUTHEAST GEORGIA FRIDAY. SEE THE
HERMINE LOCAL STATEMENT FOR THE LATEST INFORMATION. LOCAL IMPACTS
WILL CONTINUE THROUGH FRIDAY MORNING AND DIMINISH LATE IN THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Sep 1, 9:28 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
928 PM EDT THU SEP 1 2016

FLZ031-032-036-037-020215-
ALACHUA FL-BRADFORD FL-CLAY FL-PUTNAM FL-
928 PM EDT THU SEP 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ALACHUA...
NORTHWESTERN PUTNAM...EASTERN BRADFORD AND CLAY COUNTIES UNTIL 1015
PM EDT...

AT 928 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAWTHORNE...OR NEAR MELROSE...MOVING NORTH AT 45 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
STARKE...KEYSTONE HEIGHTS...MIDDLEBURG...MELROSE...HAWTHORNE...
KINGSLEY...GEORGE'S LAKE...MELROSE LANDING...
FLORAHOME AND CAMP BLANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2951 8196 2956 8216 3014 8210 3014 8205
      3017 8205 3015 8170
TIME...MOT...LOC 0128Z 195DEG 40KT 2961 8204

HESS
Special weather statement, Sep 1, 9:44 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
944 PM EDT THU SEP 1 2016

FLZ020-021-020230-
HAMILTON FL-SUWANNEE FL-
944 PM EDT THU SEP 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE AND NORTHWESTERN
HAMILTON COUNTIES UNTIL 1030 PM EDT...

AT 944 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF MAYO...MOVING NORTH AT 50 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...JENNINGS...SUWANNEE RIVER STATE PARK...SUWANNEE
SPRINGS...CROSSROADS...OBRIEN...BLUE SPRINGS...MCALPIN AND LURAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3060 8293 2996 8294 3008 8307 3011 8312
      3010 8314 3011 8316 3009 8319 3012 8323
      3026 8325 3031 8321 3035 8321 3035 8319
      3038 8319 3039 8317 3041 8318 3042 8322
      3046 8322 3047 8324 3062 8327
TIME...MOT...LOC 0144Z 181DEG 42KT 2990 8312

HESS
Special weather statement, Sep 1, 9:46 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
946 PM EDT THU SEP 1 2016

FLZ035-020230-
GILCHRIST FL-
946 PM EDT THU SEP 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST COUNTY UNTIL 1030 PM
EDT...

AT 946 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ANDREWS...OR NEAR TRENTON...MOVING NORTH AT 35 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
TRENTON...BELL...FANNING SPRINGS AND GUARANTO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
      2972 8294 2977 8295 2980 8292 2981 8293
      2983 8289 2991 8286 2994 8279 2993 8277
      2986 8273 2983 8266 2977 8266 2956 8275
      2958 8278 2959 8294 2958 8295 2961 8297
TIME...MOT...LOC 0146Z 195DEG 32KT 2957 8287

HESS
Special weather statement, Sep 1, 10:29 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1029 PM EDT THU SEP 1 2016

FLZ020>022-035-020330-
GILCHRIST FL-COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
1029 PM EDT THU SEP 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...SUWANNEE...HAMILTON
AND GILCHRIST COUNTIES UNTIL 1130 PM EDT...

AT 1029 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TRENTON...MOVING NORTH AT 30 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...JASPER...TRENTON...JENNINGS...WHITE SPRINGS...
BELL...ICHETUCKNEE SPRING...
SUWANNEE SPRINGS AND SUWANNEE RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3060 8266 3059 8257 2985 8262 2983 8265
      2983 8266 2957 8266 2958 8295 2962 8297
      2975 8294 2976 8295 2988 8287 2989 8292
      2996 8293 3008 8307 3012 8323 3026 8325
      3039 8317 3042 8322 3059 8326 3063 8329
TIME...MOT...LOC 0229Z 183DEG 25KT 2963 8280

HESS
Special weather statement, Sep 1, 11:26 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1126 PM EDT THU SEP 1 2016

FLZ020>023-030-031-035-036-040-GAZ162-020430-
ALACHUA FL-MARION FL-BAKER FL-BRADFORD FL-GILCHRIST FL-UNION FL-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-ECHOLS GA-
1126 PM EDT THU SEP 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...UNION...ALACHUA...
BRADFORD...BAKER...WESTERN MARION...SUWANNEE...HAMILTON...GILCHRIST
AND ECHOLS COUNTIES UNTIL 1230 AM EDT...

AT 1125 PM EDT...DOPPLER RADAR WAS TRACKING STRONG SHOWERS IN A
TROPICAL RAIN BAND ALONG A LINE EXTENDING FROM NEAR MAYO TO NEAR
ARCHER. MOVEMENT WAS NORTH AT 70 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
RAIN BAND. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...LAKE CITY...LIVE OAK...STARKE...
RAINBOW LAKES ESTATES...JASPER...TRENTON...LAKE BUTLER...
JENNINGS AND WHITE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 2906 8254 2921 8254 2922 8240 2948 8241
      2958 8295 2976 8295 2989 8288 3008 8307
      3012 8323 3026 8325 3039 8317 3063 8329
      3063 8314 3084 8309 3066 8259 3059 8258
      3054 8225 3038 8219 3036 8206 2896 8224
TIME...MOT...LOC 0325Z 191DEG 60KT 3004 8308 2952 8255

HESS
Special weather statement, Sep 1, 11:49 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1149 PM EDT THU SEP 1 2016

FLZ124-GAZ153-154-165-166-020430-
COASTAL NASSAU FL-COASTAL CAMDEN GA-INLAND CAMDEN GA-INLAND GLYNN GA-
COASTAL GLYNN GA-
1149 PM EDT THU SEP 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU...EASTERN
CAMDEN AND SOUTHWESTERN GLYNN COUNTIES UNTIL 1230 AM EDT...

AT 1149 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER KINGS BAY BASE...MOVING NORTH AT 30 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...BRUNSWICK...KINGS BAY BASE...DOVER BLUFF...
CUMBERLAND ISLAND AND HARRIETTS BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3079 8142 3068 8141 3066 8157 3115 8174
      3120 8143 3093 8140
TIME...MOT...LOC 0349Z 169DEG 27KT 3075 8149

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 11:26 PM EDTSpecial Weather StatementJAXEchols64 min
Sep 1, 11:49 PM EDTSpecial Weather StatementJAXCamden41 min
Sep 2, 1:53 AM EDTSpecial Weather StatementJAXCamden, Glynn52 min
Sep 2, 2:45 AM EDTSpecial Weather StatementJAXGlynn45 min
Sep 2, 3:00 AM EDTSpecial Weather StatementJAXPierce, Ware45 min
Sep 2, 3:24 AM EDTSpecial Weather StatementJAXGlynn21 min
Sep 2, 3:31 AM EDTSpecial Weather StatementJAXGlynn44 min

Nearby

Tornado Warnings in Georgia, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.